# SDR DL72S970400

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5530 · Vertical Stabilizer
- Part: Chord
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE VERTICAL STAB BULKHEAD CHORD CRACKED AT STA 157.200, STR 10 LEFT.  REPAIRED PER M/M 55-30-0.
